My neurologist suggests .25 every day for 5 days then stop but I hate side effects. Pharmacist said I could go .25 every other day to avoid side effects & withdrawals. Suggestions? Neurologist has given me .5 of kolonopin to take 3 x a day for recently developed anxiety disorder. Should this help with any withdrawal symptoms, too?
Tapering off Zoloft 50 that I have taken for 5 weeks. can I alternate .25 every other day?
- 11 Mar 2014 by maryellenpowers2014
- 12 March 2014
- zoloft, withdrawal, side effect, tapering, pharmacist, neurology
Added 11 Mar 2014:
BTW: both my PCP & neurologist knew I am on tramadol & have been for 3 years. I now know how dangerous Zoloft & Tramadol are together. I am angry with both drs. But what to do? If I just stop Zoloft after only taking the 1 dose of .25 am I opening myself up for withdrawal's?
No one has ever gotten on here and said they had a reaction from taking tramadol and an antidepressant together. I was on tramadol for 10 yrs with effexor. Its hard to even worry about that warning when no one can say they had a problem with it. It won't hurt to do it the way the pharmacist said to.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jun 2017 • 2 answers
Updated 13 Apr 2015 • 1 answer
Updated 31 Aug 2014 • 1 answer
Updated 4 Dec 2014 • 2 answers
Updated 5 Dec 2018 • 1 answer